# SDR 20000908SH004

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N84859
- Make and model: Piper PA-31-350
- Aircraft serial: 317305043
- Engine: Lyc TIO540J2BD
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Clamp
- Part number: AM52192037
- Condition: Stripped
- Location: Voss Clp Threads
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP AND NUT THREADS SEPARATED CAUSING CLAMP TO SPRING OPEN.  THUS, HIGH PRESSURE TURBO AIR LEAKED OVERBOARD CAUSING MANIFOLD PRESSURE TO DROP TO 25 POUNDS (NATURALLY ASPIRATED).  (X)
